# SDR SWAA2022030451672

- Difficulty date: March 28, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N8659D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36901
- Aircraft time: 15,156 hours, 6,587 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Lower Ext Fusela
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1/4' CRACK IN BODY FAIRING PANEL 194FR (RIGHT SIDE) DAMAGED WITH ALLOWABLE LIMITS PER SRM PER SRM 53-60-70-1A-1 RE-INSPECT EVERY 8 DAYS ( MX NOTE ) / (ITEM RESOLVE UNDER MDDR: 71997) REPAIRED PER SRM
